# SDR 00FDEA00284

- Difficulty date: April 24, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- Aircraft time: 46,961 hours, 30,681 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Cap
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LEADING EDGE SLAT I/B END CRACKED.  REMOVED AND REPLACED I/B END CAP ON NR 5 SLAT IAW SRM 51-30-2.
